# SDR C2XA10SH093

- Difficulty date: March 14, 2010
- Submitted: March 14, 2010
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 18,968 hours, 10,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: 12020331048
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT FRM 78 WORKING RIVETS BETWEEN STRS 3L-7L.  MAINTENANCE PERFORMED REPAIR OF LT FRM 78 WORKING RIVETS BETWEEN STR 3L-7L IAW EC5330-02085.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
